# SDR R61A201810271089

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, CORROSION ON SHEAR CLIPS AT APPROX FRAME 87 STR 29R - 27R. REMOVED AND REPLACED SHEAR CLIP FROM INTERNAL FUSELAGE SKIN AT FR87 STR 27R-28R REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK.
